Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Periodic numbness in face, tearing in one eye. What could the cause be?

Hi, I am a Registered Nurse (over 20 years)...mostly med surg. Over a year ago, I experienced a numb feeling in my face (left). It comes and goes. At times, in addition to the numb feeling, I also experience my left eye tearing. It is annoying...not painful. I am scared to death to go get it checked out. It surely doesn t help working around all kinds of sickness. Just when I think I have seen it all...I see something else that is weird (ex... hematoma formed on a patient s spine???? caused paraplegia ) In my case, though, I don t think it is a stroke ...was thinking more Bell s Palsy...but would it continue so long? Thanks Miriam
Asked On : Sat, 7 Jul 2012
Answers:  1 Views:  608
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
Your symptoms are suggestive of a mild injury to the facial nerve. This usually takes 3-5 weeks to resolve on its own. Taking oral steroids will help in an early recovery. You can consult a physician for the same.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Sat, 7 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor